# SDR AALA201811059024

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 59,823 hours, 22,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293110
- Part serial: C0466
- Condition: Faulty
- Location: R3 Door
- Part time: 55,535 hours, 20,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY ESCAPE SLIDE FAULTY.  REPLACED THE SLIDE IAW JC 26L00025012.
